MathSciNet Relay Station
MathSciNet bibliographic data
MR544247 58G16 (35G05 35S05)
Melrose, R. B.; Uhlmann, G. A. Microlocal structure of involutive conical refraction. Duke Math. J. 46 (1979), no. 3, 571–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement